MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records and related documents for the production order (po) of the device were reviewed and no deviations or non- conformance reports (nc) associated to this po were found.The product was manufactured and released according to specification.A search in complaint system revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol), model zct300 22.5 diopter was explanted from the patient's right eye (od) as the toric lens dislodged and due to anatomical issue.It was indicated that the lens was implanted in a 14 year old male.The original surgery was performed by the first doctor.Based on the recommendation of the anesthesiologist, the patient was referred to another facility for patient's second eye surgery in order to receive general anesthesia.Upon consult with the other doctor, it was noted a part of the lens had moved into the anterior chamber.According to the surgeon the patients tissue was too soft to have a toric posterior (pc) lens replaced, but rather had to have a pc lens sutured in.The replacement lens model and diopter was not provided.There was noted that there was no patient injury and that the patient is doing well.The device is not available for return.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9353201
Report Number9614546-2019-01053
Device Sequence Number2659450
Product Code HQL
UDI-Device Identifier05050474553378
UDI-Public(01)05050474553378(17)200215
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Model NumberZCT300
Device Catalogue NumberZCT300U225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE, LOT: UNKNOWN; 1MTEC30 CARTRIDGE, LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Date Report Sent to FDA01/01/2005